# SDR IPXA13B76990

- Difficulty date: February 6, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- System (JASC): 5751 · Ailerons
- Part: Wedge
- Condition: Damaged
- Location: Rt Aileron
- Component: Aileron, Boeing
- Component part number: 65B0220078A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD AILERON T/E WEDGE UPPER SKIN DAMAGE.  REPAIRED IAW EO B747-5750-49742-A.
